Alert archive / Indiana / Flash Flood Warnings in 2008
Flash Flood Warning 14, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Mar 18, 2008, 4:38 PM EDT for 10 counties in Indiana; Henry County, Oldham County, Trimble County, Kentucky. It was in force for 6 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2008, 4:38 PM EDT (20:38 UTC)
- Expired
- Mar 18, 2008, 10:45 PM EDT
- In force
- 6 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Henry County, KY, Oldham County, KY, Trimble County, KY
The radar
The Louisville radar (KLVX), 53 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 6:45 PM EDT | FLASH FLOOD | Jasper, IN | SEVERAL ROADS WERE CLOSED THROUGHOUT THE COUNTY. MERIDIAN ROAD WAS CLOSED. COUNTY ROAD 230S WAS CLOSED BETWEEN ST. ANTHONY W AND ST. ANTHONY N. FIRST STREET IN HUNTINGBURG WAS CLOSED. HIGHWAY 200W WAS CLOSED SOUTH OF HUNTINGBURG. HIGHWAY 400W WAS CLOSED NORTH |
| Mar 18, 7:00 PM EDT | FLASH FLOOD | Scottsburg, IN | IMPASSABLE/CLOSED ROADS DUE TO FLASH FLOODING INCLUDING BOATMAN...CUTSHALL...MARSHFIELD...TERRY...COFFEEPOT AND A SECTION OF BOOE ROAD. ALSO NORTH MAIN STREET OUT OF SCOTTSBURG. |
| Mar 18, 8:41 PM EDT | FLASH FLOOD | English, IN | THREE ROADS IN THE COUNTY WERE CLOSED DUE TO HIGH WATER. OTTER CREEK ROAD WAS CLOSED SOUTH OF ENGLISH. VALEENE ROAD WAS CLOSED NORTH OF MARENGO. LOWER BACON RIDGE ROAD WAS CLOSED WEST OF MARENGO. |
| Mar 18, 8:50 PM EDT | FLASH FLOOD | Floyds Knobs, IN | SEVERAL ROADS CLOSED DUE TO HIGH WATER AROUND THE COUNTY. BORDON ROAD CLOSED AT INTERSECTION WITH STATE HIGHWAY 150. GEORGETOWN-GREENVILLE ROAD CLOSED AT INTERSECTION OF COOKSVILLE ROAD. JOHN PECTOL ROAD CLOSED AT THE INTERSECTION WITH EVANS-JACOBY ROAD. |
| Mar 18, 9:00 PM EDT | HEAVY RAIN 4.4 | Huntingburg, IN | MEASURED RAINFALL SINCE 130 AM EDT. SO FAR...THIS MEASURED AMOUNT IS THE MOST WITHIN THE LOUISVILLE NWS FORECAST AREA. |
| Mar 18, 9:27 PM EDT | HEAVY RAIN 4.4 | Huntingburg, IN | REPORT IS STORM TOTAL ACCUMULATION. |
| Mar 18, 9:47 PM EDT | FLASH FLOOD | Sellersburg, IN | SEVERAL ROADS REPORTED CLOSED BY HIGH WATER ACROSS THE COUNTY. CHARLESTOWN-MEMPHIS ROAD AT WHITTING HILL ROAD. STATE HIGHWAY 31 AT SELLERSBURG IS WATER COVERED BUT NOT CLOSED. ZIMMERMAN ROAD CLOSED NEAR NEW WASHINGTON. FINALLY...UTICA-SELLERSBURG ROAD CLOSED N |
| Mar 18, 9:50 PM EDT | FLASH FLOOD | Madison, IN | STATE ROAD 250 WAS CLOSED BY HIGH WATER NEAR 1100 WEST. IT WAS ALSO CLOSED BY HIGH WATER NEAR 1000 WEST. THREE VEHICLES HAD BEEN SUBMERGED IN HIGH WATER ON COUNTY AND COUNTRY ROADS. OCCUPANTS WERE RESCUED. |
| Mar 18, 9:50 PM EDT | FLASH FLOOD | Orleans, IN | STATE ROAD 337 NORTHEAST OF ORLEANS WAS CLOSED BY HIGH WATER. IN ORANGEVILLE TWO ROADS WERE CLOSED...VINCENNES ROAD AND COUNTY ROAD 500W. |
| Mar 18, 10:23 PM EDT | FLASH FLOOD | 3 E Madison, IN | A MUD SLIDE RESULTED FROM HEAVY RAINS. THE WEST BOUND LANE OF STATE ROAD 56 WAS BLOCKED EAST OF MADISON. OFFICERS ARE DETERMING WHETHER THE HIGHWAY NEEDS TO BE CLOSED. |
| Mar 18, 10:36 PM EDT | FLASH FLOOD | Salem, IN | WATER RESCUE FROM A STALLED VEHICLE ON COCKS FERRY ROAD. SEVERAL OTHER ROADS CLOSED AROUND THE COUNTY INCLUDING DELANY PARK ROAD...ROOSTER HILL ROAD...AND TRAINER LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 127 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 513 m²/s²
- 0-3 km storm-relative helicity
- 502 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 182050
FFWLMK
INC019-025-037-043-061-077-117-123-143-175-KYC103-185-223-190245-
/O.NEW.KLMK.FF.W.0014.080318T2038Z-080319T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
438 PM EDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
TRIMBLE COUNTY IN NORTH CENTRAL KENTUCKY...
CLARK COUNTY IN SOUTH CENTRAL INDIANA...
CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
PERRY COUNTY IN SOUTH CENTRAL INDIANA...
SCOTT COUNTY IN SOUTH CENTRAL INDIANA...
WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1045 PM EDT/945 PM CDT/
* AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE MODERATE TO HEAVY RAIN OVER THE WARNED AREA WITH
HEAVIER RAINFALL UPSTREAM ACROSS SOUTHERN ILLINOIS. RAIN AND
EMBEDDED THUNDERSTORMS WERE TRAINING NORTHEAST AND WILL PRODUCE
EXCESSIVE RAINFALL AMOUNTS OF AN ADDITIONAL 1 TO 3 INCHES THIS
EVENING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SCOTTSBURG...PAOLI...MADISON...NEW CASTLE...BEDFORD...SALEM
...JASPER...TELL CITY...CORYDON...ENGLISH...NEW ALBANY...
JEFFERSONVILLE...BEDFORD...LAGRANGE AND NEW CASTLE.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LOUISVILLE.
LAT...LON 3830 8546 3839 8564 3799 8605 3820 8636
3786 8664 3800 8683 3818 8681 3829 8710
3850 8708 3853 8672 3868 8671 3879 8617
3873 8588 3893 8536 3892 8520 3870 8520
3873 8531 3860 8521 3842 8489 3838 8489
TIME...MOT...LOC 2038Z 180DEG 0KT 3843 8605
$$
KIRKPATRICKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 4:01 PM EDT, 37 minutes earlier.
Area forecast discussion, Mar 18, 4:01 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EDT TUE MAR 18 2008
.SHORT TERM (TONIGHT AND WEDNESDAY)...
...HEAVY RAIN TONIGHT THROUGH WEDNESDAY OVER SOUTHERN INDIANA
AND NORTH CENTRAL KENTUCKY...
THE MAIN CONCERN FOR THE SHORT TERM WILL BE THE HEAVY RAIN OCCURRING
ALONG AND NORTH OF A FRONTAL BOUNDARY STRETCHING FROM SOUTHEAST
MISSOURI THROUGH SOUTH CENTRAL INDIANA. AT 19Z A BAND OF MODERATE TO
HEAVY RAIN CONTINUED OVER SOUTH CENTRAL INDIANA. FLOODING HAS
ALREADY BE REPORTED OVER PARTS OF THIS AREA. A FLOOD ADVISORY IS
ALREADY IN EFFECT FOR MUCH OF SOUTH CENTRAL INDIANA AND FLOOD
WARNINGS HAVE BEEN ISSUED FOR SOME AREA RIVERS. WITH MORE HEAVY
RAINFALL YET TO COME TONIGHT...WE EXPECT THIS SITUATION TO WORSEN
OVERNIGHT.
THE PRESSURE GRADIENT AHEAD OF A LOW OVER TEXAS IS STRONG WITH WIND
GUSTS TO 25 TO 30 KTS OVER MUCH OF THE AREA SOUTH OF THE WARM FRONT.
A LOW LEVEL JET OF 60 TO 70 KTS AT 850 MB WILL MOVE INTO CENTRAL
KENTUCKY OVERNIGHT AND CONVERGENCE ALONG THE FRONTAL BOUNDARY WILL
AID KEEP THE HEAVY RAINS AND THUNDERSTORMS GOING THROUGH THE NIGHT
WITH THUNDERSTORMS INCREASING DURING THE OVERNIGHT HOURS AS THE LLJ
MOVES INTO THE AREA..
WITH HEAVY RAINS AND THUNDERSTORMS CHANGE FLOOD WATCH TO A FLASH
FLOOD WATCH. WITH AS MUCH PRECIPITATION THAT HAS FALLEN TODAY...
EXPECT THAT WE WILL BE ISSUING FLASH FLOOD WARNINGS TONIGHT.
THE COLD FRONT WILL MOVE EAST THROUGH THE AREA WEDNESDAY MORNING...
BRINGING AN END TO THE HEAVY RAIN. COOLER AIR WILL BEGIN TO MOVE
INTO THE WESTERN PARTS OF THE AREA DURING THE AFTERNOON.
&&
.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...
WEATHER PATTERN WILL SETTLE DOWN RELATIVELY (COMPARED TO TONIGHT AND
WED) DURING EXTENDED PERIOD ALTHOUGH A SERIES OF SHORTWAVES WILL
HAVE AT LEAST SOME EFFECT ON WEATHER DURING THIS PERIOD.
RESIDUAL MOISTURE WILL BE PULLING OUT OF AREA WED EVENING WITH SKY
CLEARING OUT BY THU MORNING. NEXT SYSTEM TO AFFECT AREA WILL BE FRI
AS SHORTWAVE APPROACHES FROM THE NW. GFS IS STRONGER WITH SHORTWAVE
THAN NAM12 AT 84 HRS AND NEW ECMWF RUN. GFS MAY BE ONTO SOMETHING
BUT MAYBE NOT QUITE AS STRONG AS CURRENTLY SHOWN. IN ANY EVENT...SFC
LOW WILL PASS TO OUR NORTH ALLOWING SLY SFC FLOW ON FRI TO WARM
TEMPS DURING AFTERNOON WITH SCT SHOWERS ALONG/AHEAD OF TRAILING SFC
FRONT. GFS SHOWS SOME WRAP AROUND MOISTURE FRI NIGHT BUT WILL HOLD
OFF ON ANY PRECIP GIVEN UNCERTAINLY ON SYSTEM STRENGTH.
NEXT IN SERIES OF SHORTWAVES AFFECTS AREA ON SUNDAY. AGAIN MODEL
DIFFERENCES APPEAR BETWEEN GFS ECMWF AND GEM MODELS. SCT LIGHT
PRECIP AGAIN POSSIBLE WITH THIS SYSTEM AS BELOW NORMAL TEMPS (HIGHS
ONLY IN THE 40S) AFFECT AREA. THICKNESS AND H85 TEMPS ON GFS WOULD
SUGGEST POTENTIAL FOR SCT LIGHT FROZEN PRECIP ACROSS THE NORTH
ALTHOUGH BOUNDARY LAYER TEMPS MAY STAY WARM ENOUGH FOR SCT LIQUID.
ECMWF IS STRONGER WITH SYSTEM WHICH COULD PULL WARMER AIR INTO AREA.
WILL KEEP EYE ON THIS SYSTEM.
FINALLY ANOTHER SHORTWAVE WILL BRING A CHC OF RAIN EARLY NEXT WEEK.
WITH ALL THESE SYSTEMS MOVING RAPIDLY ACROSS THE AREA...TIMING AND
STRENGTH OF SYSTEMS WILL VARY FROM RUN TO RUN AND MODEL TO MODEL.
&&
.AVIATION (18Z TAFS)...
MAIN FOCUS FOR THE TAF PERIOD WILL BE THE RAIN AND ACCOMPANYING
LOWER CIGS AND VSBYS. AT 17Z A BAND OF HEAVY RAIN WAS FALLING ALONG
AND NORTH OF THE OHIO RIVER. CIGS WERE MVFR WITH IFR VSBYS IN RAIN
AT SDF WITH BETTER CONDITIONS AT LEX AND BWG. AS LOW PRESSURE OVER
TEXAS MOVES NORTHEAST TONIGHT...HEAVIER RAIN ALONG WITH THE LOWER
CIGS AND VSBYS WILL DROP SOUTHEAST LATE TONIGHT. A COLD FRONT WILL
CROSS THE AREA DURING THE DAY WEDNESDAY...PUSHING THROUGH SDF AND
BWG BEFORE THE END OF OF THE TAF PERIOD. LOWER CIGS AND VSBYS IN THE
IFR RANGE ALONG AND BEHIND THE FRONT. CIGS AND VSBYS WILL COULD BOTH
LOWER INTO THE IFR CATEGORY IN AREAS OF HEAVY RAIN. WINDS WILL BE
STRONG AND GUSTY FROM THE SOUTH ACROSS MUCH OF CENTRAL KENTUCKY THIS
AFTERNOON INTO TONIGHT.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR KYZ023>026-
030>035.
IN...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR INZ076>079-083-
084-089>092.
&&
SHORT TERM...SCHOLZ
LONG TERM....TWF
AVIATION.....SCHOLZHazardous weather outlook, Mar 18, 4:00 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 400 PM EDT TUE MAR 18 2008 INZ076>079-083-084-089>092-KYZ023>026-030>035-191545- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-JEFFERSON KY-OLDHAM KY- TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- 400 PM EDT TUE MAR 18 2008 /300 PM CDT TUE MAR 18 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND PARTS OF NORTH CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT AND WEDNESDAY FOR SOUTH CENTRAL INDIANA AND PARTS OF NORTH CENTRAL KENTUCKY. WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO OCCUR OVER SOUTH CENTRAL INDIANA TONIGHT WITH HEAVY RAIN AT TIMES. RAIN IS ALSO LIKELY OVER NORTH CENTRAL KENTUCKY. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED OVER PARTS OF SOUTH CENTRAL INDIANA TONIGHT AND WEDNESDAY MORNING...FOR A STORM TOTAL OF 4 TO 8 INCHES OF RAIN. FOR COUNTIES NEAR THE OHIO RIVER IN NORTH CENTRAL KENTUCKY STORM TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED WITH LOCAL AMOUNTS UP TO 5 INCHES POSSIBLE ALONG THE RIVER AND NORTHEAST OF LOUISVILLE. THIS RAIN MAY RESULT IN POTENTIALLY SERIOUS FLOODING AND FLASH FLOODING OF SMALL STREAMS CREEKS ROADS AND LOW LYING AREAS... ESPECIALLY OVER PARTS OF SOUTH CENTRAL INDIANA LATE TONIGHT AND WEDNESDAY MORNING. SINCE FLASH FLOODING COULD OCCUR OVERNIGHT...WE HIGHLY ENCOURAGE YOU TO SET YOUR NOAA WEATHER RADIO TO ALERT MODE SO THAT YOU CAN BE AWAKENED IN THE EVENT THAT A WARNING IS ISSUED WHILE YOU ARE ASLEEP. MANY FLASH FLOOD FATALITIES OCCUR LATE AT NIGHT. REMEMBER...TURN AROUND DONT DROWN .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. FLOODING ON SMALLER RIVERS AND STREAMS WILL PEAK LATE WEDNESDAY... WITH LARGER RIVERS INCLUDING THE OHIO RIVER PEAKING LATE THIS WEEK INTO THE WEEKEND. KEEP ABREAST OF THE LATEST RIVER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN HEAVY RAINFALL AMOUNTS AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. KYZ027>029-036>043-045>049-053>057-061>067-070>078-081-082-191545- GRAYSON KY-HARDIN KY-BULLITT KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY- HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY- RUSSELL KY-CUMBERLAND KY-CLINTON KY- 400 PM EDT TUE MAR 18 2008 /300 PM CDT TUE MAR 18 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE RAIN COULD BE BRIEFLY HEAVY...ESPECIALLY TOWARD DAYBREAK WEDNESDAY. IN ADDITION...WIND GUSTS OF 30 TO 35 MPH ARE EXPECTED AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS WILL OCCUR ON WEDNESDAY ESPECIALLY DURING THE MORNING INTO EARLY AFTERNOON. HEAVY RAIN WILL OCCUR WITH SOME OF THE STORMS ALONG WITH CLOUD TO GROUND LIGHTNING AT TIMES. TOTAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY HEAVY RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE. TWF/SCHOLZ
In the hours before
Special weather statement, Mar 18, 10:41 AM EDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1041 AM EDT TUE MAR 18 2008 INZ076>079-083-084-089>092-KYZ023>026-030>033-181645- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-JEFFERSON KY-OLDHAM KY- TRIMBLE KY-HENRY KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE 1041 AM EDT TUE MAR 18 2008 /941 AM CDT TUE MAR 18 2008/ HEAVY RAIN CONTINUES TO FALL ACROSS SOUTHERN INDIANA AND PORTIONS OF NORTHERN KENTUCKY. THE HEAVIEST RAIN WAS OVER CORYDON INDIANA TO CHARLESTOWN AND EAST TO BEDFORD KENTUCKY. RAINFALL RATES FROM ONE THIRD TO HALF AN INCH PER HOUR. HEAVY RAIN AND EMBEDED THUNDERSTORMS WILL CONTINUE THROUGH NOON. DRIVERS SHOULD EXERCISE CAUTION NOT DRIVE THROUGH FLOODED ROADWAYS. NF
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:22 AM EDT | River Flood Warning | LMK | Jefferson, Scott | 50 hr |
| Mar 18, 12:25 PM EDT | River Flood Warning | LMK | Jefferson | 44 hr |
| Mar 18, 12:25 PM EDT | River Flood Warning | LMK | Clark, Floyd | 5 days |
| Mar 18, 12:25 PM EDT | River Flood Warning | LMK | Clark, Floyd | 5 days |
| Mar 18, 12:25 PM EDT | River Flood Warning | LMK | Perry | 9 days |
| Mar 18, 12:25 PM EDT | River Flood Warning | LMK | Perry | 9 days |
| Mar 18, 4:31 PM EDT | Flash Flood Watch | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 23 hr |
| Mar 18, 4:57 PM EDT | River Flood Warning | LMK | Harrison, Washington | 45 hr |
| Mar 18, 11:08 AM EDT | River Flood Warning | LMK | Ohio | 12 hr |
Nearby
Flash Flood Warnings in Indiana, 2008Flash Flood Warnings in Kentucky, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.